arrow
Volume 25, Issue 3
KKM Theorems on FC-Spaces with Their Applications to Variational Inequalities

Yongjie Piao

Commun. Math. Res., 25 (2009), pp. 213-222.

Published online: 2021-07

Export citation
  • Abstract

A new concept of finitely continuous topological spaces (in short, FC-space) without convexity structure and linear structure was introduced. Some KKM type theorems in noncompact FC-spaces were obtained, and from which, some section theorems and variational inequality theorems were proved under much weak assumptions. Our results improve and generalize the corresponding conclusions in recent literature.

  • Keywords

FC-space, FC-subspace, KKM map, lower semicontinuous, variational inequality.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-25-213, author = {Yongjie and Piao and and 18147 and and Yongjie Piao}, title = {KKM Theorems on FC-Spaces with Their Applications to Variational Inequalities}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {25}, number = {3}, pages = {213--222}, abstract = {

A new concept of finitely continuous topological spaces (in short, FC-space) without convexity structure and linear structure was introduced. Some KKM type theorems in noncompact FC-spaces were obtained, and from which, some section theorems and variational inequality theorems were proved under much weak assumptions. Our results improve and generalize the corresponding conclusions in recent literature.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19328.html} }
TY - JOUR T1 - KKM Theorems on FC-Spaces with Their Applications to Variational Inequalities AU - Piao , Yongjie JO - Communications in Mathematical Research VL - 3 SP - 213 EP - 222 PY - 2021 DA - 2021/07 SN - 25 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19328.html KW - FC-space, FC-subspace, KKM map, lower semicontinuous, variational inequality. AB -

A new concept of finitely continuous topological spaces (in short, FC-space) without convexity structure and linear structure was introduced. Some KKM type theorems in noncompact FC-spaces were obtained, and from which, some section theorems and variational inequality theorems were proved under much weak assumptions. Our results improve and generalize the corresponding conclusions in recent literature.

YongjiePiao. (2021). KKM Theorems on FC-Spaces with Their Applications to Variational Inequalities. Communications in Mathematical Research . 25 (3). 213-222. doi:
Copy to clipboard
The citation has been copied to your clipboard